Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Duluth, MN

June 19, 2016Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 19, 2016, 8:32 PM CDT for Saint Louis County, Minnesota. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2016, 8:32 PM CDT (01:32 UTC)
Expired
Jun 19, 2016, 9:00 PM CDT
In force
28 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Saint Louis County, MN

The radar

The Duluth radar (KDLH), 35 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:38 PM CDTHAIL 1.25Meadowlands, MNLARGEST HAIL WAS HALF DOLLAR SIZED WITH SOME QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 5:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3172 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KDLH 200132
SVRDLH
MNC137-200200-
/O.NEW.KDLH.SV.W.0039.160620T0132Z-160620T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
832 PM CDT SUN JUN 19 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA...

* UNTIL 900 PM CDT

* AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEADOWLANDS...
  OR 22 MILES NORTHWEST OF CLOQUET...MOVING EAST AT 65 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLOODWOOD...COTTON...TOIVOLA...BROOKSTON...MEADOWLANDS...SAGINAW...
  CANYON...PIKE LAKE NEAR DULUTH...ISLAND LAKE...BOULDER LAKE...GRAND
  LAKE...FREDENBERG...ALBORN...CULVER...ELMER...KELSEY...PROSIT...NICHOLS
  LAKE...GOWAN AND FISH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4683 9299 4714 9303 4728 9215 4707 9214
      4685 9229
TIME...MOT...LOC 0131Z 258DEG 61KT 4699 9278 

HAIL...1.50IN
WIND...60MPH
 
$$
 MILLER
1 follow-up statement
385 
WWUS53 KDLH 200145
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
845 PM CDT SUN JUN 19 2016

MNC137-200200-
/O.CON.KDLH.SV.W.0039.000000T0000Z-160620T0200Z/
ST. LOUIS MN-
845 PM CDT SUN JUN 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN ST. LOUIS COUNTY...

AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANYON...OR
22 MILES NORTH OF CLOQUET...MOVING EAST AT 65 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 838 PM CDT...QUARTER SIZE HAIL
         WAS REPORTED IN MEADOWLANDS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COTTON...TOIVOLA...MEADOWLANDS...CANYON...BOULDER LAKE...ISLAND LAKE...
ALBORN...CULVER...ELMER...KELSEY...PROSIT...COMSTOCK LAKE...NICHOLS LAKE...
PAYNE...FISH LAKE...TAFT AND SHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4690 9275 4717 9283 4728 9215 4707 9214
      4691 9228
TIME...MOT...LOC 0143Z 254DEG 57KT 4705 9255 

HAIL...1.50IN
WIND...60MPH
 
$$
 MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:30 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 19, 3:30 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
330 PM CDT SUN JUN 19 2016

.SHORT TERM...(This evening through Monday)
Issued at 330 PM CDT Sun Jun 19 2016

There is very little change in the forecast reasoning regarding
the convective episode that will begin to unfold over the next
couple of hours. Most short range guidance continues to be quite
consistent with sustained initiation along or just west of an axis
from Lake Vermilion/Grand Rapids/Brainerd between 4-5 pm. The
large scale environment characterized by ~3000+ j/kg CAPE and 40+
knots of deep layer bulk shear. CAM/HiRes guidance continues to
suggest that the mode for the first few hours should trend toward
discrete storms/supercells, capable of very large hail (up to
baseballs), and damaging wind gusts. 0-1 km agl hodographs also
suggest an attendant tornado threat with the most intense
storms/supercells with 0-1 km shear increasing to around 20 knots
by 00z and rich boundary layer mixing ratios 16-18 g/kg supporting
juxtaposition of sufficiently low LCL/LFC heights. This would
also include the MN Arrowhead where a robust surface-based warm
sector has been able to materialize, which is somewhat uncommon
for June with prevailing south flow across Lk Superior.
Eventually, activity should grow up scale into a squall line, with
the potential for a more widespread wind threat east of I35 into
the evening.

Storms should move east of our CWA by around midnight as the
surface cold front continues to make steady progress to the
southeast, but at least some severe/heavy rain threat is expected
to persist well into the evening across northwest Wisconsin.

Gusty west/northwest winds are expected area-wide on Monday as
much drier and cooler air is advected into the region as the main
upper level trof continues to deepen to our east. There is a small
chance of a stray shower or TStorm across the Arrowhead in the
afternoon or evening, but did not feel this threat was high enough
to explicitly mention in the forecast at this time.

.LONG TERM...(Monday night through Sunday)
Issued at 330 PM CDT Sun Jun 19 2016

Cooler northwest flow will result in some lingering clouds on
Monday night, but clouds should gradually clear from the southwest
as the night wears on. There could be a few lingering rain showers
in the Minnesota Arrowhead, but will continue to leave the
forecast dry for now. Upper level ridging will push back into the
region very quickly Tuesday Night, and early Wednesday, but will
flatten out as it gets to the western Great Lakes region. Will
continue to mention a chance of showers and thunderstorms midweek,
but coverage from mid to the end of the work week should generally
remain scattered. The best opportunity for widespread
precipitation looks to be Friday Night and Saturday, as a major
shortwave moves across the Northland. An upper level closed low
will develop in south central Canada by Saturday. Storms are
expected to fire up along a cold front on Saturday, and push
eastward Saturday and Saturday night. Could be some strong storms
during that time frame. A dry slot will then move in behind the
front Saturday Night, with the upper level low sagging into the
Lake Superior region by Sunday. This will bring showers and a few
thunderstorms to much of the CWA during that time frame. High
temperatures throughout the period are expected to range from the
70s to around 80. Lows will generally be in the 50s, but there
could be some 40s at times near Lake Superior.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1239 PM CDT Sun Jun 19 2016

The big story for today and this evening will be the rapid
development of strong to locally severe thunderstorms along a cold
front. CAM's models indicate a potential initiation time of
between 20Z and 22Z across an area from KBRD to KHIB, with storms
strengthening rapidly, and then moving eastward through the late
afternoon and evening. We can expect the potential for very large
hail, damaging winds, and perhaps even tornadoes. The threat will
persist into the evening, before drier air moves in behind the
cold front. Gusty southwest winds are expected ahead of the front,
with gusty west to northwest winds behind the front later tonight
and on Monday. There could be a few showers lingering on Monday
due to colder air aloft, and some wrap around moisture, but any
coverage will be minimal. VFR conditions will be the rule, but
rapid deterioration to MVFR or even IFR will be possible with the
storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  58  75  50  74 /  80  10  10   0
INL  56  71  49  72 /  20  10  10   0
BRD  57  77  53  77 /  80   0   0   0
HYR  60  79  51  76 /  60  10   0   0
ASX  62  76  50  74 /  60  10  10  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT Monday for LSZ121-140>148.

&&
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
327 PM CDT SUN JUN 19 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201130-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
327 PM CDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP
BETWEEN 4 AND 6 PM THIS AFTERNOON ROUGHLY ALONG AN AXIS FROM LAKE
VERMILION...TO GRAND RAPIDS...TO THE BRAINERD LAKES REGION. THE
STORMS ARE THEN EXPECTED TO MOVE EASTWARD THROUGH THE REMAINDER OF
THE AFTERNOON AND EVENING ACROSS THE MINNESOTA ARROWHEAD...EAST
CENTRAL MINNESOTA...AND INTO NORTHWEST WISCONSIN. ANY STORMS THAT
FORM WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE
OF BASEBALLS...DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL. THERE
IS ALSO THE THREAT OF A TORNADO OR TWO WITH THE STRONGEST
STORMS...WITH THE GREATEST RISK OF TORNADOES FROM THE BRAINERD
LAKES REGION...EASTWARD TO INTERSTATE 35...AND NORTHEASTWARD TO
THE IRON RANGE AND THE MINNESOTA ARROWHEAD. BY MID TO LATE
EVENING...STORMS ARE EXPECTED TO MERGE INTO LINES AND CLUSTERS AS
THEY MOVE INTO WISCONSIN...WITH A CONTINUED THREAT OF WIND DAMAGE
AND VERY HEAVY RAINFALL.

PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER
INFORMATION THIS AFTERNOON AND EVENING AND HAVE A PLAN TO STAY
SAFE WITH THIS POTENTIALLY DANGEROUS WEATHER SET UP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS BEGINNING WEDNESDAY NIGHT AND
CONTINUING THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED BETWEEN THE HOURS OF ROUGHLY 3 PM
AND 9 PM FOR THE CONSIDERABLE THREAT OF SEVERE WEATHER WITH A
PASSING COLD FRONT.

LSZ121-140>148-201130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
327 PM CDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AFFECT WESTERN LAKE SUPERIOR LATE THIS
AFTERNOON THROUGH LATE THIS EVENING. THERE IS A THREAT OF SEVERE
WEATHER...WITH THE STORMS CAPABLE OF LARGE HAIL...WIND GUSTS OF
GREATER THAN 40 KNOTS...LOCALLY DANGEROUS WAVES... AND FREQUENT
CLOUD TO WATER LIGHTNING. ANYONE WITH PLANS FOR BEING ON LAKE
SUPERIOR THROUGH THIS EVENING SHOULD CLOSELY FOLLOW THE LATEST
WEATHER INFORMATION... AND HAVE A PLAN TO GET YOURSELF TO SHORE
AND SAFETY FROM THE STORMS.

IN ADDITION...LOCALLY STRONGER WINDS AND HIGHER WAVE HEIGHTS WILL
PERSIST INTO THIS EVENING...ALONG WITH AREAS OF DENSE MARINE FOG
ALONG THE NORTH SHORE. PLEASE REFER TO THE LATEST MARINE WEATHER
PRODUCT FOR DETAILS ON A SMALL CRAFT ADVISORY THAT REMAINS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MONDAY
EVENING...FOR STRONG WEST TO NORTHWEST WINDS. SEE THE LATEST
MARINE PRODUCTS FOR DETAILED INFORMATION.

CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN LAKE SUPERIOR
FROM WEDNESDAY NIGHT THROUGH SATURDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 7:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
749 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 N NISSWA              46.54N 94.30W
06/19/2016  M2.75 INCH       CROW WING          MN   TRAINED SPOTTER

&&

SGOHDE
Special weather statement, Jun 19, 8:00 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
800 PM CDT SUN JUN 19 2016

MNZ011-012-021-200130-
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH
SHORE-
800 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE BOUNDARY
WATERS CANOE AREA WILDERNESS...

AT 758 PM CDT...A LARGE AREA OF STRONG THUNDERSTORMS COVERED MOST OF
THE BOUNDARY WATERS CANOE AREA WILDERNESS. THESE STOMRS WERE MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUNFLINT LAKE...SAGANAGA LAKE...GRAND PORTAGE...WINTON...LITTLE
SAGANAGA LAKE...EASTERN BOUNDARY WATERS CANOE AREA WILDERNESS...SEA
GULL LAKE...FALL LAKE...BASSWOOD LAKE...SNOWBANK LAKE...ALPINE
LAKE...BURNTSIDE LAKE... PINE LAKE...POPLAR LAKE...KNIFE
LAKE...KEKEKABIC LAKE...ALICE LAKE... ENSIGN LAKE AND SWAMP LAKE.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4792 9191 4823 9194 4820 9172 4812 9171
      4811 9156 4804 9157 4808 9127 4825 9089
      4824 9084 4818 9084 4818 9082 4809 9075
      4813 9058 4809 9055 4811 9013 4809 9003
      4799 8990 4802 8978 4802 8961 4793 8954
TIME...MOT...LOC 0058Z 270DEG 44KT 4811 9098

 MILLER
Local storm report, Jun 19, 8:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
804 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             SWAN RIVER              47.09N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

0754 PM     HAIL             4 N SWAN RIVER          47.14N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

&&

WL
Local storm report, Jun 19, 8:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
805 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     6 SE CUYUNA COUNTRY STA 46.43N 93.92W
06/19/2016                   CROW WING          MN   LAW ENFORCEMENT

            *** 1 INJ *** LARGE TREE FELL ON HOME AND RESIDENTS WERE
            TRAPPED NEEDED TO BE EXTRICATED. MINOR INJURIES.

&&

SGOHDE
Local storm report, Jun 19, 8:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
819 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             7 NE COHASSET           47.34N 93.51W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

0622 PM     FUNNEL CLOUD     5 E LEADER              46.50N 94.55W
06/19/2016                   CASS               MN   TRAINED SPOTTER

0622 PM     HAIL             PENGILLY                47.33N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

0630 PM     TORNADO          8 NNE STAPLES           46.47N 94.74W
06/19/2016                   CASS               MN   LAW ENFORCEMENT

0630 PM     HAIL             5 E LEADER              46.52N 94.54W
06/19/2016  M1.75 INCH       CASS               MN   AMATEUR RADIO

0634 PM     HAIL             1 N PINE RIVER          46.74N 94.40W
06/19/2016  M1.00 INCH       CASS               MN   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL.

0640 PM     HAIL             3 N NISSWA              46.54N 94.30W
06/19/2016  M2.75 INCH       CROW WING          MN   TRAINED SPOTTER

0640 PM     HAIL             2 W BREEZY POINT        46.60N 94.26W
06/19/2016  M2.50 INCH       CROW WING          MN   PUBLIC

0642 PM     HAIL             LAKE SHORE              46.50N 94.36W
06/19/2016  M2.75 INCH       CASS               MN   TRAINED SPOTTER

0647 PM     HAIL             4 S BREEZY POINT        46.54N 94.22W
06/19/2016  M2.75 INCH       CROW WING          MN   TRAINED SPOTTER

0647 PM     HAIL             NISSWA                  46.50N 94.30W
06/19/2016  M3.00 INCH       CROW WING          MN   AMATEUR RADIO

0648 PM     HAIL             5 E NISSWA              46.50N 94.19W
06/19/2016  M2.75 INCH       CROW WING          MN   TRAINED SPOTTER

0650 PM     HAIL             4 NE NISSWA             46.54N 94.24W
06/19/2016  M4.00 INCH       CROW WING          MN   TRAINED SPOTTER

            OBSERVER ESTIMATED 70MPH WINDS.

0650 PM     HAIL             7 S CROSSLAKE           46.58N 94.09W
06/19/2016  M1.75 INCH       CROW WING          MN   TRAINED SPOTTER

0652 PM     HAIL             LAKE HUBERT             46.50N 94.26W
06/19/2016  M1.75 INCH       CROW WING          MN   TRAINED SPOTTER

0654 PM     FUNNEL CLOUD     3 S NISSWA              46.45N 94.30W
06/19/2016                   CROW WING          MN   TRAINED SPOTTER

0707 PM     FUNNEL CLOUD     CROSBY                  46.49N 93.96W
06/19/2016                   CROW WING          MN   TRAINED SPOTTER

0711 PM     TSTM WND DMG     6 SE CUYUNA COUNTRY STA 46.43N 93.92W
06/19/2016                   CROW WING          MN   LAW ENFORCEMENT

            *** 1 INJ *** LARGE TREE FELL ON HOME AND RESIDENTS WERE
            TRAPPED NEEDED TO BE EXTRICATED. MINOR INJURIES.

0715 PM     TSTM WND DMG     5 E WOODROW             46.38N 93.97W
06/19/2016                   CROW WING          MN   TRAINED SPOTTER

            MULTIPLE LARGE TREES DOWN

0716 PM     HAIL             AITKIN                  46.53N 93.71W
06/19/2016  M1.00 INCH       AITKIN             MN   TRAINED SPOTTER

0753 PM     HAIL             SWAN RIVER              47.09N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

0754 PM     HAIL             4 N SWAN RIVER          47.14N 93.20W
06/19/2016  M1.00 INCH       ITASCA             MN   AMATEUR RADIO

&&

SGOHDE
Local storm report, Jun 19, 8:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     GOODLAND                47.16N 93.14W
06/19/2016                   ITASCA             MN   AMATEUR RADIO

            6 TO 8 INCH DIAMETER TREE DOWN. TIME ESTIMATED BY RADAR.

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca30 min
Jun 19, 7:06 PM CDTTornado Warning Tornado observedConsiderable damage threatDLHSaint Louis39 min
Jun 19, 7:15 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis14 min
Jun 19, 7:23 PM CDTTornado WarningDLHSaint Louis37 min
Jun 19, 7:31 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis29 min
Jun 19, 7:40 PM CDTSevere Thunderstorm WarningDLHSaint Louis50 min
Jun 19, 7:43 PM CDTTornado WarningDLHAitkin, Carlton, Pine47 min
Jun 19, 7:50 PM CDTSpecial Marine WarningDLH55 min
Jun 19, 7:53 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis52 min
Jun 19, 8:00 PM CDTSpecial Weather StatementDLHCook30 min
Jun 19, 8:24 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine51 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis31 min
Jun 19, 8:41 PM CDTSpecial Marine WarningDLH34 min
Jun 19, 8:52 PM CDTSpecial Marine WarningDLH53 min
Jun 19, 8:57 PM CDTSevere Thunderstorm WarningDLHSaint Louis33 min
Jun 19, 9:01 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine44 min
Jun 19, 9:03 PM CDTSpecial Weather StatementDLHLake12 min
Jun 19, 9:19 PM CDTSevere Thunderstorm WarningDLHCarlton41 min
Jun 19, 9:34 PM CDTSpecial Marine WarningDLH26 min
Jun 19, 9:35 PM CDTSpecial Marine WarningDLH40 min
Jun 19, 9:40 PM CDTSpecial Weather StatementDLHLake20 min
Jun 19, 9:47 PM CDTSpecial Weather StatementDLHPine28 min
Jun 19, 9:54 PM CDTSevere Thunderstorm WarningDLHCook36 min
Jun 19, 9:56 PM CDTSpecial Marine WarningDLH49 min
Jun 19, 10:00 PM CDTSpecial Marine WarningDLH45 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningDLHPine49 min
Jun 19, 10:23 PM CDTSevere Thunderstorm WarningDLHCook17 min
Jun 19, 10:29 PM CDTSevere Thunderstorm WarningDLHPine46 min
Jun 19, 11:03 PM CDTSevere Thunderstorm WarningDLHPine42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.